# SDR USAA089902

- Difficulty date: August 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923TS
- Make and model: Boeing 727225
- Aircraft serial: 20441
- Engine: Pwa JT8D7B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: 7578678
- Condition: Dirty
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 3 ENGINE OIL BYPASS LIGHT ILLUMINATED ON TAKEOFF ROLL.  REPLACED NR 3 OIL FILTER.  RAN ENGINE PER MM 71-00.  LIGHT WENT OUT, LEAK CHECKS OK.  FILLED NR 3 OIL TANK.  CHECKS OK.  (M)
